# SDR MWEA96318

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE LT ELEVATOR HAD MODERATE CORROSION ON UPPER OUTBD SKIN FROM STA XE171.0 TO XHR 224.0.  REPLACED AFFECTED SKIN IAW ME EA 55-002.
